JournalsrsmupVol. 126pp. 237–244

Generalized Dirac Operators on Lorentzian Manifolds and Propagation of Singularities

  • Paolo Antonini

    Faculté des Sciences d'Orsay, France
Generalized Dirac Operators on Lorentzian Manifolds and Propagation of Singularities cover
Download PDF

Abstract

We survey the correct definition of a generalized Dirac operator on a Space-Time and the classicla result about propagation of singularities. This says that light travels along light-like geodesics. Finally we show this is also true for generalized Dirac operators.

Cite this article

Paolo Antonini, Generalized Dirac Operators on Lorentzian Manifolds and Propagation of Singularities. Rend. Sem. Mat. Univ. Padova 126 (2011), pp. 237–244

DOI 10.4171/RSMUP/126-14